Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Red poop TMI

So, my son is one and he's been having red poop. I only noticed it after I gave him a strawberry nutrigrain bar, but he hasn't had one for like a wk and his poop is still like that. I'm getting kinda worried. Has anyone had this happen w/ their kids?

Answer Question
 
Anonymous

Asked by Anonymous at 2:36 PM on Apr. 7, 2010 in Toddlers (1-2)

Answers (5)
  • That happened to my daughter on antibiotics. Anything else he's taken or eaten that might do it?
    lvpenguino

    Answer by lvpenguino at 2:38 PM on Apr. 7, 2010

  • crayons? jello? nothing else red? if you are sure that he hasnt eaten anything, then you should take him to the dr.
    mrsjosey1018200

    Answer by mrsjosey1018200 at 2:43 PM on Apr. 7, 2010

  • My son had red poop while on an antibiotic. I called the doctor because I was worried and was told that it was normal for that antibiotic but I can't remember the name.

    JAIRATRACI

    Answer by JAIRATRACI at 3:54 PM on Apr. 7, 2010

  • He is on some meds for ear infection. That is a white medicine and a cough med which is like a light pink. Would that cause it to be red?? I think he was on the meds before this started tho. :S
    He doesn't play w/ crayons. Hasn't had jello and I can't think of anything else red he had.
    Anonymous

    Answer by Anonymous at 4:08 PM on Apr. 7, 2010

  • The antibiotic that my son was on was white too. So that could be why. Omnicef can cause red poop. Is that what he is taking?
    JAIRATRACI

    Answer by JAIRATRACI at 7:45 PM on Apr. 7, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN